# SDR VNAA2012101000005

- Difficulty date: October 10, 2012
- Submitted: October 16, 2012
- Operation: Air carrier
- Aircraft: N206PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7860
- Aircraft time: 21,306 hours, 21,706 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINTENANCE THE FS 621.0 REAR PRESSURE BULKHEAD WEB WAS INDICATING CRACKED.  THE FS 621.0 REAR PRESSURE BULKHEAD WAS INSPECTED AND REPAIRED USING AIRCRAFT MAINTENANCE MANUALS.  AIRCRAFT WAS RELEASED FOR SERVICE.
